# SDR SIMA20140924004

- Difficulty date: September 24, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 39,594 hours, 32,966 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Leaking
- Location: Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FUEL SMELL IN COCKPIT TAXIING IN, REPEAT WRITE UP.  APU OFF NO REPORT OF SMELL IN CABIN.  PERFORMED GVI OF WINGS & OF ALL PREVIOUS REPAIRS, NO DEFECTS NOTED.  COULD NOT DUPLICATE DISCREPANCY WHILE PERFORMING TAXI CHECK.  REFERENCE WORK ORDER 1142R1695, FOUND FUEL SEEP BETWEEN 4TH & 5TH STRINGERS FWD OF AFT SPAR AT RIB 1 UP TO RIB 2 Y-960.00 - Y-1300.00.  CLEANED & RESEALED WITH PR1826 B1/2.  FUELED TO 4800 LBS, LEAK CHECKED GOOD IAW SRM 51-20-01 & AMM 28-11-00.
